# SDR COMA0360466

- Difficulty date: October 22, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- Aircraft time: 12,806 hours, 12,577 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Unlocked
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5141 RIGHT THRUST REVERSER UNLOCKED CAUTION DURING TAKEOFF.  SECURED AND DEFERRED MAINTENANCE ON THRUST REVERSER PER MEL.
